Each teaspoon (5 mL) of Triaminic® Sore Throat Formula contains: acetaminophen, USP 160 mg, pseudoephedrine hydrochloride, USP 15 mg and dextromethorphan hydrobromide, USP 7.5 mg, in a palatable, grape-flavored, alcohol-free liquid. Inactive ingredients: benzoic acid, D&C Red 33, dibasic sodium phosphate, edetate disodium, FD&C Blue 1, FD&C Red 40, flavors, glycerin, polyethylene glycol, propylene glycol, purified water, sucrose and tartaric acid.
Sodium content: 11 mg per teaspoon.
Temporarily relieves sore throat pain and other minor aches and pains, quiets coughs due to minor throat and bronchial irritations, relieves stuffy nose, and reduces fever.
: Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Do not exceed recommended dosage. If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. Do not take this product for more than 7 days (for adults) or 5 days (for children). Do not take for sore throat pain for more than 2 days, and for fever for more than 3 days. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by rash, persistent headache, fever that lasts for more than 3 days, or if new symptoms occur, consult a doctor. Do not take this product: 1) if cough is accompanied by excessive phlegm (mucus), 2) for persistent or chronic cough such as occurs with smoking, asthma or emphysema, or 3) if you have heart disease, high blood pressure, thyroid disease, diabetes, difficulty in urination due to enlargement of the prostate gland, unless directed by a doctor. As with any drug, if you are pregnant or nursing a baby, seek advice from a health professional before using this product.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Drug Interaction Precaution: Do not use this product if you are now taking a prescription monoamine oxidase inhibitor [MAOI] (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease) or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.
Triaminic Sore Throat Formula contains acetaminophen. It should not be taken in combination with other products containing acetaminophen, such as Children's Tylenol®*, except as directed by your doctor. (*Children's Tylenol is a registered trademark of McNeil Consumer)
Dosage and Administration: Adults and children 12 and over (96+lbs)--4 teaspoons every 6 hours. Children 6 to under 12 years (48-95 lbs)--2 teaspoons every 6 hours. Children 2 to under 6 years (24-47 lbs)--1 teaspoon every 6 hours. Do not exceed 4 doses in 24 hours, or as directed by a doctor. Dosing to children under 2 years of age is to be under the direction of a physician. For convenience, a True-Dose® dosage cup is provided with each 4 fl. oz and 8 fl. oz. bottle.
Professional Labeling: The suggested dosage for pediatric patients is:
How Supplied: Triaminic Sore Throat Formula (purple), in 4 fl. oz. and 8 fl. oz. plastic bottles with tamper-evident band around child resistant cap. Grape flavored, alcohol-free.
STORE AT ROOM TEMPERATURE.
PROTECT FROM LIGHT.
CONTAINS NO ASPIRIN.
©2000 Novartis Consumer Health, Inc.
Summit, NJ 07901-1312